# SDR 2013FA0000296

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N28VU
- Make and model: Beech 200BEECH
- Aircraft serial: BB743
- Aircraft time: 10,009 hours, 8,100 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21025
- Part serial: CR921
- Condition: Leaking
- Location: Zone 500
- Part time: 145 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L/E INBD FUEL TANK LEAKING.  AFTER REMOVING THE TANK A LEAK CHECK REVEALED A SEAM WAS NOT COMPLETELY BONDED DURING MANUFACTURING PROCESS.
